Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Got two injections of luprion. No medical history. Totally disabled. Help?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Why has there been very little payed to the people suffering from the drug lupron.There was a law suite for a young
and the Pharmaceutical co. won. Now there is another one and the person can not get a expert witness. How do I find one whois not afraid of the Pharm CO

She of course lost the farm she built and her quarter horses. She is totally disabled.b
Posted Sat, 7 Sep 2013 in General Health
Answered by Dr. Lohit K 2 hours later
Brief Answer:
work up for high BP, endocrine causes

Detailed Answer:
Hi Einstein,
Thanks for using XXXXXXX

I am concerned about your daughters condition, am sorry for it.

I didn't get information about the reason for which your daughter has been given the leuprorelin injections.

Reduced bone density is one of the known side effect of this medication. so I feel it is difficult to get a compensation for it. You can recheck once again for any variation in dosage or whether the indication for injection was justified. You may also check if she was informed about the side-effects of the medicine. It is important to know the adverse effects of any treatment option before taking it.

High BP needs to be evaluated for its cause and managed accordingly.
I prefer you to get few tests done for High BP: Lipid profile, Electrolyte levels, Renal function test, ECG and cardiac work up, blood sugar levels.

She may need to be managed with endocrinologist if there is any adrenal hormonal variations. like cortisol level,aldosterone levels.

Hope I answered your question. Consult your doctor for further examination and management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor